# SDR SWAA2025061681898

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 78,244 hours, 46,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK INDICATION LOCATED AT CHEM-MILL STEP BS 767+7.25 AT S-1.  PERFORMED UTPA OF CRACK INDICATION AREA IAW B737 NDT PART 4; 53-30-07. FOUND SMALL RED DOT INDICATION ON S-SCAN DISPLAY WITH AN A-SCAN PERCENTAGE OF 74%.  PERFORMED MFEC INSPECTION AT INDICATION AREA IAW B737 NDT PART 6; 53-30-18. (EXTERNAL) (NO REJECTING FAULT INDICATIONS FOUND WITH THIS PROCEDURE.).  PERFORMED INTERNAL HFEC AT POSSIBLE CRACK INDICATION AREA IAW NDT PART 6; 53-30-20. (NO REJECTING FAULT INDICATIONS FOUND WITH THIS PROCEDURE.)  PERFORMED INTERNAL HFEC AT POSSIBLE CRACK INDICATION AREA IAW B737 NDT PART 6; 51-00-00 PROCEDURE 23. (NO REJECTING FAULT INDICATIONS FOUND WITH THIS PROCEDURE.)  PERFORMED UTPA OF CRACK INDICATION AREA IAW NDT PART 4; 53-30-07. THIS SETUP WAS USED USING THE MANUAL SPECIFIED 45 DEGREE MINIMUM ANGLE. THE DEFECT WAS NOTED AS HAVING A 69.5% A-SCAN AMPLITUDE; DEFECT ANGLE OF 51 DEGREE'S; SETUP GAIN OF 25DB AND A VISIBLE RED DOT AT CHEM-MILL STEP S-1; STA 767+7.25'.
